# SDR ASAA9680025

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49231
- System (JASC): 2565 · Escape Slide
- Part: Slide Bottle
- Part number: D37013109
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE R1 DOOR EMERGENCY EVACUATION SLIDE INFLATION BOTTLE PRESSURE WAS FOUND LOW.  REPLACED THE R1 DOOR EMERGENCY EVACUATION SLIDE.  (M)
